MAUDE Adverse Event Report: JMS SINGAPORE PTE LTD WINGEATER A.V.FISTULA 15GX1" BE 30CM W/CLAMP; JMS WINGEATER A.V.FISTULA NEEDLE SET

JMS SINGAPORE PTE LTD WINGEATER A.V.FISTULA 15GX1" BE 30CM W/CLAMP; JMS WINGEATER A.V.FISTULA NEEDLE SET
Model Number 820-5002-33
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Expulsion (2933)
Health Effect - Clinical Codes Hypovolemia (2243); Loss of consciousness (2418); Blood Loss (2597)
Date of Event 10/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2010016.Jmss (manufacturer) is submitting the report on behalf of jmsna (importer).Our manufacturing process was within control and no abnormality was found on the given product lot.The product lot met all the qa outgoing inspection criteria prior releasing to the market.Based on the results of reserved samples evaluation and dhr analysis, there was no abnormality found on complaint lot.Furthermore, the user facility had emphasized there were no product problem as upon inspection of the venous avf needle, it was noted that tape were still intact on the fistula needle.Hence, this incident is not related to our manufacturing process.Nonetheless, briefing was conducted to relevant operators and inspectors for their awareness on the reported complaint.
 
Event or Problem Description
On (b)(6) 2018, a hemodialysis patient, approximately 2.5 hours in a scheduled 4 hour hemodialysis treatment when the dialysis machine alarmed.The patient was found in the hemodialysis chair with her eyes closed and venous fistula needle was noted be to be dislodged with the tape intact.Blood was pumping out of the venous needle; a pool of blood was noted under the chair approximately the size of the chair.The blood pump was stopped immediately, and normal saline was administered via the arterial fistula needle.Approximately 400ml normal saline bolus, the patient opened her eyes to verbal instruction.911 were called.A total of 1.4 liter of normal saline was administered.Ems with a b/p of 126/961 was discharged on patient.Upon admission to emergency room, her systolic blood pressure was in the 70's and she was bradycardic.1 liter of fluid and 2 units packed red blood cells (prbc) was infused on the patient.She was admitted to the icu for hemorrhagic shock and discharged from the hospital on (b)(6) 2018, returning for here next scheduled in-center hemodialysis treatment on (b)(6) 2018.

Brand Name
WINGEATER A.V.FISTULA 15GX1" BE 30CM W/CLAMP
Common Device Name
JMS WINGEATER A.V.FISTULA NEEDLE SET
Manufacturer (Section D)
JMS SINGAPORE PTE LTD
440 ang mo kio industrial pk 1
singapore, 56962 0
SN  569620
MDR Report Key8140758
Report Number3002807350-2018-00008
Device Sequence Number13848521
Product Code FIE
UDI-Device Identifier08888483005291
UDI-Public08888483005291
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K111948
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/27/2018
Report Date (Section F) 11/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date06/18/2023
Device Model Number820-5002-33
Device Lot Number180618371
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/15/2018
Device Age5 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer11/01/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age66 YR
Patient Weight119